# SDR DXTA20082955

- Difficulty date: March 21, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N755QS
- Make and model: Gulstm 200
- Aircraft serial: 168
- Aircraft time: 475 hours, 255 cycles
- Engine: Pwc PW306A
- System (JASC): 2612 · Fire Detection
- Part: Fuse
- Condition: Failed
- Location: Fire Detection
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START (BOTH ENGINES STARTED) WITH ECS SELECTOR STILL IN (RAM), APU FIRE WARNING MESSAGE ILLUMINATED.  T/S FOUND BLOWN FUSE 405. REPLACED FUSE WITH NEW PART. OPS CHECK GOOD. IAW MM 26-10-25.
